# SDR IPXA12175890

- Difficulty date: October 11, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOORBOARD 231HG HAS A HOLE IN THE LOWER SKIN  ACCOMPLISHED REPAIR IAW EO A300-5320-42721-B, PARA 6A.
